# SDR DHL2001724005

- Difficulty date: June 22, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Inoperative
- Location: Rain Removal Sys
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O WINDSHIELD WIPER INOP IN MED AND INTERMITTENT IN HIGH.  DEFERRED F/O WINDSHIELD WIPER SPEEDS MED AND HIGH PER MEL 30-16-1 DMI 6122 PLACARDS INSTALLED.  REMOVED AND REPLACED F/O WIPER ASSY IAW MM 30-42-11.  OPERATIONAL CHECK OK.  THIS CLEARS DMI 6122 PLACARD REMOVED.
